# SDR IPXA10561882

- Difficulty date: July 23, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 285.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE COCKPIT FLOOR UPPER SURFACE IS CORRODED BS 285.5 RBL 1.5, WL 197.  REPAIR IAW ER 10-3646.
